# SDR A6WA201140494

- Difficulty date: June 12, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL600*
- Aircraft serial: 7875
- Aircraft time: 18,268 hours, 17,365 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR AFT TRACK GOUGED.  BLENDED GOUGED AREA OF THE CARGO DOOR AFT TRACK.  REMOVING .055" LEAVING .215" MATERIAL IAW REO 601R-53-62-024 WITHIN LIMITS.
